Follow
Makson S. Santos
Makson S. Santos
Instituto Superior Técnico - Universidade de Lisboa
Verified email at tecnico.ulisboa.pt - Homepage
Title
Cited by
Cited by
Year
Improved regularity for the parabolic normalized p-Laplace equation
PDS Andrade, MS Santos
Calculus of Variations and Partial Differential Equations 61 (5), 196, 2022
112022
Asymptotic methods in regularity theory for nonlinear elliptic equations: a survey
EA Pimentel, MS Santos
PDE models for multi-agent phenomena, 167-194, 2018
92018
Fully nonlinear free transmission problems
EA Pimentel, MS Santos
Interfaces and Free Boundaries 25 (3), 325-342, 2023
72023
Fractional Sobolev regularity for fully nonlinear elliptic equations
EA Pimentel, MS Santos, EV Teixeira
Communications in Partial Differential Equations 47 (8), 1539-1558, 2022
42022
Improved regularity for the p-Poisson equation
EA Pimentel, GC Rampasso, MS Santos
Nonlinearity 33 (6), 3050, 2020
42020
Geometric regularity theory for a time-dependent Isaacs equation
PDS Andrade, GC Rampasso, MS Santos
Nonlinear Differential Equations and Applications NoDEA 29 (2), 15, 2022
32022
Geometric regularity for elliptic equations in double-divergence form
R Leitão, EA Pimentel, MS Santos
Analysis & PDE 13 (4), 1129-1144, 2020
32020
Hölder regularity for non-variational porous media type equations
HA Chang-Lara, MS Santos
Journal of Differential Equations 360, 347-372, 2023
22023
Improved regularity for the porous medium equation along zero level sets
EA Pimentel, MS Santos
Israel Journal of Mathematics, 1-17, 2021
22021
Métricas com Q-curvatura constante via um fluxo não local e um princípio do máximo para o operador de Paneitz
MS Santos
Universidade Federal de Sergipe, 2015
22015
Schauder and Calderón–Zygmund type estimates for fully nonlinear parabolic equations under “small ellipticity aperture” and applications
JV da Silva, MS Santos
Nonlinear Analysis 246, 113578, 2024
12024
Sharp regularity estimates for a singular inhomogeneous (m, p)-Laplacian equation
PDS Andrade, JV da Silva, GC Rampasso, MS Santos
arXiv preprint arXiv:2305.02841, 2023
12023
Regularity estimates for fully nonlinear integro-differential equations with nonhomogeneous degeneracy
PDS Andrade, DS dos Prazeres, MS Santos
Nonlinearity 37 (4), 045009, 2024
2024
Regularity for an optimal partition problem with volume constraint
M Santos, PDS Andrade, E Moreira dos Santos, H Tavares
Abstracts, 2024
2024
Schauder and Calder\'on-Zygmund type estimates for fully nonlinear parabolic equations under" small ellipticity aperture" and applications
JV da Silva, MS Santos
arXiv preprint arXiv:2311.02524, 2023
2023
Schauder and Calderón-Zygmund type estimates for fully nonlinear parabolic equations under" small ellipticity aperture" and applications
J Vitor da Silva, MS Santos
arXiv e-prints, arXiv: 2311.02524, 2023
2023
Spectral partition problems with volume and inclusion constraints
PDS Andrade, EM Santos, MS Santos, H Tavares
arXiv preprint arXiv:2305.02870, 2023
2023
Regularity theory for optimal partition problems with volume constraints
PDS Andrade, EM Santos, M Santos, H Tavares
Abstracts, 2023
2023
Regularity theory for a class of fully nonlinear free transmission problems
E Pimentel, M Santos
XI CONGRESO DE MATEMÁTICA APLICADA, COMPUTACIONAL E INDUSTRIAL-MACI 2021, 2021
2021
MOSTLY REGULARITY THEORY: INTERFACES AND FREE BOUNDARIES
MS SANTOS
2020
The system can't perform the operation now. Try again later.
Articles 1–20